Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2022

  • Cycles in synchronous iterative voting: general robustness and examples in Approval Voting
    Social Choice and Welfare (2022)      
  • Foreign Exchange Multivariate Multifractal Analysis
    European Signal Processing Conference (EUSIPCO) (2022)      

2021

  • Convergence of nonlinear numerical approximations for an elliptic linear problem with irregular data
    ESAIM: Mathematical Modelling and Numerical Analysis 55 6 (2021) 3043-3089     
  • Convergence of metadynamics: discussion of the adiabatic hypothesis
    Annals of Applied Probability 31 5 (2021) 2441-2477     
  • Inference with selection, varying population size and evolving population structure: Application of ABC to a forward-backward coalescent process with interactions
    Heredity 126 (2021) 335–350     
  • Strichartz estimates and Fourier restriction theorems on the Heisenberg group
    Journal of Fourier Analysis and Applications (2021)      
  • Equity Cost-Induced Dichotomy for Optimal Dividends in the Cramér-Lundberg Model
    MDPI Mathematics 9 9 (2021) 931     
  • Minimal planes in asymptotically flat three-manifolds
    Journal of Differential Geometry (2021)      
  • A generic construction for high order approximation schemes of semigroups using random grids
    Numerische Mathematik (2021)      
  • $f$-extremal domains in hyperbolic space
    Calculus of Variations and Partial Differential Equations 60 3 (2021) 112     
  • Stochastic phase field $\alpha$-Navier-Stokes vesicle-fluid interaction model.
    Journal of Mathematical Analysis and Applications 496 1 (2021)      
  • Markov Renewal and Piecewise Deterministic Processes
    Springer International Publishing Probability Theory and Stochastic Modelling 100 (2021)      
  • Optimal transportation and stationary measures for Iterated Function Systems
    Mathematical Proceedings (2021)      

2020

  • A Nonlinear Quantum Adiabatic Approximation
    Nonlinearity 33 (2020) 4715-4751     
  • Contextual metrics. A mathematical definition for a comprehensive approach of geographical distances
    Geographical Analysis (2020)      
  • On the 2-Systole of Stretched Enough Positive Scalar Curvature Metrics on $\mathbb{S}^2\times\mathbb{S}^2$,Sur la 2-systole des métriques suffisamment étirées et à courbure scalaire positive sur S 2 x S 2
    Symmetry, Integrability and Geometry : Methods and Applications (2020)      
  • Empirical measures: regularity is a counter-curse to dimensionality
    ESAIM: Probability and Statistics 24 (2020) 408-434     
  • Enhanced convergence rates and asymptotics for a dispersive Boussinesq-type system with large ill-prepared data
    Pure and Applied Analysis 2 2 (2020) 477–517     
  • Regularity of solutions of a fractional porous medium equation
    Interfaces and Free Boundaries 22 4 (2020) 401–442     
  • Integrability Of Liouville Theory: Proof Of The Dozz Formula
    Annals of Mathematics 191 1 (2020) 81-166     
  • Do Generalized Draw-down Times Lead to Better Dividends? A Pontryaghin Principle-Based Answer
    IMA Journal of Mathematical Control and Information (2020)      
  • ON ALMOST STABLE CMC HYPERSURFACES IN MANIFOLDS OF BOUNDED SECTIONAL CURVATURE
    Bulletin of the Australian Mathematical Society 101 2 (2020) 333-338     
  • Minimal surfaces near short geodesics in hyperbolic 3-manifolds
    Advances in Mathematics 372 (2020)      
  • Probabilités - Préparation à l'agrégation interne
    CreateSpace Independent Publishing Platform (2020) 163     
  • Multilayer models for shallow two-phase debris flows with dilatancy effects
    Journal of Computational Physics 419 (2020) 109699     
  • A WELL-POSEDNESS RESULT FOR VISCOUS COMPRESSIBLE FLUIDS WITH ONLY BOUNDED DENSITY
    Analysis & PDE 13 1 (2020)      
  • A NONLINEAR PROBLEM WITH A WEIGHT AND A NONVANISHING BOUNDARY DATUM
    Pure and Aplied functional Analysis (2020) 965-980     
  • A unified analysis of elliptic problems with various boundary conditions and their approximation
    Czechoslovak Mathematical Journal 70 (2020) 339–368     
  • BLOW UP DYNAMICS FOR THE HYPERBOLIC VANISHING MEAN CURVATURE FLOW OF SURFACES ASYMPTOTIC TO SIMONS CONE
    Journal of the European Mathematical Society (2020)      
  • On a senary quartic form
    Periodica Mathematica Hungarica 80 2 (2020) 237-248     

2019

  • Effective Berry-Esseen and concentration bounds for Markov chains with a spectral gap
    Annals of Applied Probability 29 3 (2019) 1778-1807     
  • One more proof of the Alexandrov–Fenchel inequality
    Comptes Rendus Mathématique 357 8 (2019) 676-680     
  • Analyse fréquentielle du signal
    Images des Mathématiques (2019)      
  • Apprendre Autrement : le point de vue d’un mathématicien sur la création d’un parcours de licence
    La gazette des mathématiciens (2019)      
  • Multivariate scale-free temporal dynamics: From spectral (Fourier) to fractal (wavelet) analysis
    Comptes Rendus. Physique 20 5 (2019) 489-501     
  • Convexity Preserving Contraction of Digital Sets
    The 5th Asian Conference on Pattern Recognition (ACPR 2019) (2019) 611-624     
  • Entropy, Lyapunov exponents, and rigidity of group actions
    Ensaios Matemáticos 33 (2019) 1-197     
  • THE LITTLEWOOD-PALEY THEORY : A COMMON THREAD OF MANY WORKS IN NONLINEAR ANALYSIS
    European Mathematical Society Newsletter (2019)      
  • Exploring Allosteric Pathways of a V-Type Enzyme with Dynamical Perturbation Networks
    Journal of Physical Chemistry B 123 16 (2019) 3452-3461     
  • On a certain non-split cubic surface
    Science China Mathematics 62 12 (2019) 2435-2446     
  • Unbounded Largest Eigenvalue of Large Sample Covariance Matrices: Asymptotics, Fluctuations and Applications
    Linear Algebra and its Applications 577 (2019)      
  • Multifractal formalisms for multivariate analysis
    Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 475 2229 (2019) 20190150     
  • POLYAKOV'S FORMULATION OF 2d BOSONIC STRING THEORY
    Publications mathematiques de l' IHES 130 1 (2019) 111-185     
  • A Generalized Multifractal Formalism for the Estimation of Nonconcave Multifractal Spectra
    IEEE Transactions on Signal Processing 67 1 (2019) 110-119     
  • Minimal graphs over Riemannian surfaces and harmonic diffeomorphisms
    American Journal of Mathematics 141 5 (2019) 1149--1177     
  • Lamn property for the drift and volatility parameters of a SDE driven by a stable LEVY process
    ESAIM: Probability and Statistics 23 (2019) 136-175     
  • The gradient discretisation method for linear advection problems
    Computational Methods in Applied Mathematics (2019)      
  • Ergodicity of the zigzag process
    Annals of Applied Probability 29 4 (2019) 2266-2301     
  • Characterization of $f$-extremal disks
    Journal of Differential Equations 266 4 (2019) 2052-2077     
  • Random polytopes obtained by matrices with heavy-tailed entries
    Communications in Contemporary Mathematics (2019) 1950027     
  • The Z-invariant Ising model via dimers
    Probability Theory and Related Fields 174 (2019) 235-305     
  • Multivariate multifractal analysis
    Applied and Computational Harmonic Analysis 46 3 (2019) 653-663     
  • On Lasso refitting strategies
    Bernoulli 25 (2019) 3175-3200     
  • Estimation of extremes for Weibull-tail distributions in the presence of random censoring
    Extremes 22 4 (2019) p667-704     
  • Non universality for the variance of the number of real roots of random trigonometric polynomials
    Probability Theory and Related Fields 174 (2019) 887-927     
  • Effective perturbation theory for linear operators
    Journal of Operator Theory (2019)      
  • Numerical stability of a hybrid method for pricing options
    International Journal of Theoretical and Applied Finance (2019) 1950036     
  • On the influence of gravity on density-dependent incompressible periodic fluids
    Journal of Differential Equations 267 2 (2019) 1510-1559     
  • A short proof of a conjecture of Erd\"os proved by Moreira, Richter and Robertson
    Discrete Analysis (2019) 19     
  • Bounded solutions for an ordinary differential system from the Ginzburg-Landau theory
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics (2019)      
  • Surfaces with planar curvature lines: discretization, generation and application to the rationalization of curved architectural envelopes
    Automation in Construction 106 (2019) 102880     
  • ON COMPACT ANISOTROPIC WEINGARTEN HYPERSURFACES IN EUCLIDEAN SPACE
    Archiv der Mathematik 113 2 (2019) 213-224     
  • Upper bounds for the function solution of the homogenuous 2D Boltzmann equation with hard potential
    Annals of Applied Probability (2019)      
  • On Fourier coefficients of modular forms of half integral weight at squarefree integers
    Mathematische Zeitschrift 293 (2019) 789-808     
  • ON A SUM INVOLVING THE EULER TOTIENT FUNCTION
    Indagationes Mathematicae 30 4 (2019) 536-541     
  • MONK -- Outlier-Robust Mean Embedding Estimation by Median-of-Means
    ICML 2019 - 36th International Conference on Machine Learning (2019)      
  • Total variation distance between stochastic polynomials and invariance principles
    Annals of Probability 47 (2019) 3762 - 3811     
  • Hörmander functional calculus on UMD lattice valued Lp spaces under generalised Gaussian estimates
    Journal d'analyse mathématique (2019)      
  • A PONTRYAGHIN MAXIMUM PRINCIPLE APPROACH FOR THE OPTIMIZATION OF DIVIDENDS/CONSUMPTION OF SPECTRALLY NEGATIVE MARKOV PROCESSES, UNTIL A GENERALIZED DRAW-DOWN TIME
    Scandinavian Actuarial Journal 9 (2019)      
  • Leveraging Labeled and Unlabeled Data for Consistent Fair Binary Classification
    NeurIPS 2019 - 33th Annual Conference on Neural Information Processing Systems (2019)      
  • Furstenberg Systems of Bounded Multiplicative Functions and Applications
    International Mathematics Research Notices (2019)      
  • On the shortest distance between orbits and the longest common substring problem
    Advances in Mathematics 344 (2019) 311 - 339     
  • Metrical results on the distribution of fractional parts of powers of real numbers
    Proceedings of the Edinburgh Mathematical Society 62 2 (2019) 505-525     
  • Tube estimates for diffusions under a local strong Hörmander condition
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 55 4 (2019) 2320--2369     

2018

  • Second-order entropy satisfying BGK-FVS schemes for incompressible Navier-Stokes equations
    SMAI Journal of Computational Mathematics 4 (2018) 1-56     
  • Capacity of the range of random walk on Z^d
    Transactions of the American Mathematical Society 370 11 (2018) 7627-7645     
  • Convergence in distribution norms in the CLT for non identical distributed random variables
    Electronic Journal of Probability 23 0 (2018) paper 45, 51 p.     
  • The logarithmic Sarnak conjecture for ergodic weights
    Annals of Mathematics. II (2018)      
  • Extreme value statistics for censored data with heavy tails under competing risks
    Metrika 81 7 (2018) 849-889     
  • Global existence of a radiative Euler system coupled to an electromagnetic field
    Advances in Nonlinear Analysis (2018)      
  • NEW STABILITY RESULTS FOR SPHERES AND THE WULFF SHAPES
    Communications in Mathematics 26 2 (2018) 153-167     
  • On the binomial approximation of the American put
    Applied Mathematics and Optimization (2018)      
  • On a Neumann-type series for modified Bessel functions of the first kind
    Proceedings of the American Mathematical Society 146 6 (2018) 2149-2161     
  • Weighted multiple ergodic averages and correlation sequences
    Ergodic Theory and Dynamical Systems 38 1 (2018) 81-142     
  • Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44
    Biomedical Signal Processing and Control (2018)      
  • Persistent Random Walks. II. Functional Scaling Limits
    Journal of Theoretical Probability (2018) 1–26     
  • Chronique Jurisprudence administrative française intéressant le droit de l'UE - Du sort d'une QPC portant sur une loi de transposition d'une directive et des conditions de réexamen d'une demande d'asile
    RTDeur. Revue trimestrielle de droit européen 4 (2018) 827     
  • Contextual ranking by passive safety of generational classes of light vehicles
    Journal of the Royal Statistical Society: Series C Applied Statistics 67 2 (2018) 395 - 416     
  • Nilpotent Structures in Ergodic Theory
    American Mathematical Society Mathematical Surveys and Monographs 236 (2018) 427 pp     
  • Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 27 1 (2018) 1-198     

Pages